Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Dizziness, blurred vision, severe headache, vomiting. What could be the reason?

im 14 and play alot of sport, during school i often get dizzy and my vision goes blurred for about twenty minutes - after i get a terrible headache . this happened again recently but it was slightly different- i felt dizzy and my vision went blurry as usual but then i couldnt cach my breath and i lost all feeling in my hands and legs and then began vomiting after about twenty minutes the symptoms subsided and i got a headache . what could this mean
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi Dear your 14 year old and play lot of sport,that is good,but the symptom you have mentioned like viz dizziness,blurred vision and sever headache points towards increase in your intracranail tension,the cause of which range from simple tuberculoma to malignant brain should get CT head done urgently and consult neurosurgeon for your problems
Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor